# SDR MASA2017070200001

- Difficulty date: June 26, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NOTICED CRACK IN THE A WINGLET HAD BEGUN TO APPEAR AT CRUISING SPEED AND AT ALTITUDE.  ON THE GROUND IT CLOSED UP SO YOU COULD NOT SEE IT.  ON THE NEXT FLIGHT, IT HAPPENED AGAIN.  PILOT WAS NOTIFIED.
